# SDR GTIA9700230

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 248 - ON TAKEOFF, AUTO PORTION OF CABIN PRESSURIZATION DID NOT WORK.  MANUAL WORKED WELL FOR REMAINDER OF FLIGHT USING FCOM PROCEDURES.  DEFERRED PER MEL 21-24.  MX CONTROL AUTHORIZED DMI NR 00250 CAT 'C'.  (X)
